# SDR UPS08854001

- Difficulty date: October 29, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV VERTICAL STAB ZR254 EXTERNAL DOUBLER DOES NOT MEET SRM GUIDELINES.  INSTALLED NEW ROW OF RIVETS 51-3-0 51-1-21.
